# SDR SWAA2025012178205

- Difficulty date: December 16, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 26,817 hours, 13,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#25 A-043 FWD CARGO COMPARTMENT RH 'Z' ANGLE CORRODED STA 500A TO 500I RBL 24 WL 156<[01] REMOVED CORROSION IAW SRM 51-10-02-0G-0; AND VERIFIED WITH 10X MAGNIFIER ALL REMOVED VERIFIED LIMITS; ORIGINAL THICKNESS .040'; REMAING THICKNESS .028'; MATERIAL LOSS OF .012'; LOSS OF UP TO .004' ALLOWED-OUT OF LIMITS IAW SRM 53-00-53-1A-2 REMOVED CORRODED RH ZEE ANGLE IAW SRM 51-40-0G-0 COMPLETED FABRICATION OF NEW Z ANGLE IAW SRM 53-00-53-2R-5 TREATED IAW AMM 51-21-41-370-802 AND PRIMED IAW AMM 51-21-72-370-804 ASSEMBLED PARTS OF NEW FABRICATED Z ANGLE IAW SRM 51-40-02-0G-0 AND SRM 53-00-53-2R-5 INSTALLED NEW FABRICATED Z ANGLE IAW SRM 51-40-02-0G-0 AND SRM 53-00-53-2R-5;[02] VERIFIED ITEM 1;[03] C/W AUDIT C/W
